Numerical calculations for C2+ using reduced density matrices

L. J. Kijewski, Jerome Percus

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)67-69
Number of pages3
JournalInternational Journal of Quantum Chemistry
Volume5
Issue number5 S
DOIs
StatePublished - 1971

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics
  • Physical and Theoretical Chemistry

Cite this

Numerical calculations for C2+ using reduced density matrices. / Kijewski, L. J.; Percus, Jerome.

In: International Journal of Quantum Chemistry, Vol. 5, No. 5 S, 1971, p. 67-69.

Research output: Contribution to journalArticle

Kijewski, L. J. ; Percus, Jerome. / Numerical calculations for C2+ using reduced density matrices. In: International Journal of Quantum Chemistry. 1971 ; Vol. 5, No. 5 S. pp. 67-69.
@article{53ebd0b26cdf4d54b50a17456d00dea8,
title = "Numerical calculations for C2+ using reduced density matrices",
author = "Kijewski, {L. J.} and Jerome Percus",
year = "1971",
doi = "10.1002/qua.560050809",
language = "English (US)",
volume = "5",
pages = "67--69",
journal = "International Journal of Quantum Chemistry",
issn = "0020-7608",
publisher = "John Wiley and Sons Inc.",
number = "5 S",

}

TY - JOUR

T1 - Numerical calculations for C2+ using reduced density matrices

AU - Kijewski, L. J.

AU - Percus, Jerome

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=84987057110&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84987057110&partnerID=8YFLogxK

U2 - 10.1002/qua.560050809

DO - 10.1002/qua.560050809

M3 - Article

AN - SCOPUS:84987057110

VL - 5

SP - 67

EP - 69

JO - International Journal of Quantum Chemistry

JF - International Journal of Quantum Chemistry

SN - 0020-7608

IS - 5 S

ER -